# SDR SWAA980144

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND VERTICAL SUPPORT WEB HAS CORROSION AT BS 847 TO 867, RBL 18.5, WL 163 IS OUT OF LIMITS.  REMOVED AND REPLACED WEB PER BOEING SRM.
